I had laparoscopic surgery to remove my gall bladder last Nov. I had 3 large stones and several small ones. The surgery went fine but about a month later, I had a UTI, then have had one at least every month since. I'm just recovering from my 11th UTI and am now immune to Cipro. What can be causing this chronic UTI? I have good hygiene and release fluids after intimacy.
If you're having diarrhea following the surgery, the toilet water 'splash back' can contamination. You may not even realize it's happening.
The other thing you could try would be some probiotics. Your good bacteria could have gotten a bit messed up with the surgery and the first round of antibiotics. Probiotics might be able to stabilize things a bit.
I just had gallbladder removal surgery 8 days ago and went to walk in care tonight with a chronic full blown UTI. I was on Hydrocodone with Tylenol after my surgery and one of the side effects were not being able to void completely. I just started urinating at a normal flow a few days ago verses just trickling and not being able to empty my bladder all the way. Could this med be more harm than help?? Also, the Dr. I who treated me for this horrible UTI said that it could be caused by a catheter during surgery??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.